# SDR FDEA200902270758

- Difficulty date: February 27, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 42,698 hours, 29,945 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65159301
- Condition: Punctured
- Location: Bs 540 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AREA BS 540 STR 22L HAS PUNCTURED FRAME.  CUT OUT DAMAGED AREA IAW SRM 51-40-3 FIG. 1. FABRICATED DOUBLER AND FILLER IAW SRM 51-40-3 FIG 1. TREATED AND PRIMED PARTS IAW SRM 51-10-2. INSTALLED DOUBLER AND FILLER IAW SRM 51-40-3 FIG 1.
